# SDR AALA202305112407

- Difficulty date: April 19, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 67,576 hours, 33,468 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Sleeve
- Part number: D5461030920000
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT PYLON AFT SHACKLES INBOARD BOLT SLEEVE AT PYLON RIB 10 AND PYLON STATION 829. REPLACED SLEEVE PER TASK CARD 26C41554028.
